# SDR N6WA2013051904

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 11,350 hours, 7,519 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Inoperative
- Location: Flt Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS CAUTION MESSAGE.  REMOVED AND REPLACED PCU IAW AMM  27-62-01, OP'S CHECKED GOOD.
